MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GM85

SAMSUNG ELECTRONICS CO., LTD. GM85
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The potential patient treatment delay happened as the system was unable to scan.No repeat imaging was necessary.We've implemented corrective measures to mitigate risks and prevent errors.Daily calibration and quality assurance testing on the system were completed without any issues.No patient harm or other issues were reported.
 
Event or Problem Description
The system shuts down during exams, which caused a delay in the patient's treatment.

Brand Name
GM85
Common Device Name
GM85
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro, yeongtong-gu
suwon-si, gyeonggido 16677
KS  16677
MDR Report Key23445316
Report Number3004938766-2025-00027
Device Sequence Number15693513
Product Code IZL
UDI-Device Identifier08806088582412
UDI-Public08806088582412
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
Report Date (Section F) 10/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/04/2025
Event Location Hospital
Date Report to Manufacturer10/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown